Posted by Amy on June 15, 1999 at 10:14:31
I have been diagnosed with Hypothyroidism and have been taking synthroid for the last seven months now. Since this time my blood pressure has dropped to 90 over 66, where as before it was 110 over 88. I also have had many panic attacks while taking this medicine, are there alternative medications I can take for this disease??? And should I be real concerned about my bp dropping as much as it has???? Also, are the panic attacks a signal that something is wrong??? Please help ...
Posted by CCF CARDIO MD on June 15, 1999 at 16:32:12
It is difficult to say whether your sunthroid is causing any of these symptoms. It is important to rule out hypo or hyper thyroidism by seeing your local physician and having your thyroid function monitored until you acheive a euthyroid or normal thyroid state.
I hope this has been useful. I wish you the best of luck. Feel free to write back.
Information provided here is for general purposes only. Specific questions should be addressed to your own doctor. If you would like to make an appointment at the Cleveland Clinic Heart Center, please call 1-800-CCF-CARE or inquire online by using the Heart Center website at www.ccf.org/heartcenter. The Heart Center website contains a directory of the cardiology staff that can be used to select the physician best suited to address your cardiac problem.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.